Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Red spots on both the legs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1699 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   hi
User :   i am suffereing for skin infection from last 1 week
User :   i have got some red spots on my left leg and right leg
Doctor :   ok
Doctor :   ok continue
Doctor :   tell me when did exactly started
Doctor :   how did it start
User :   that is all about mmy problem
Doctor :   where is the infection on the leg
User :   it was started some 1 week back
User :   below my knee and on the nee on left leg
User :   on right leg it is above knee on the thighs
Doctor :   ok
Doctor :   how does it appear now
Doctor :   is it red / itching
Doctor :   blisters?
Doctor :  
Doctor :   are yo udthere?
User :   yes it is red / itching
Doctor :   any blisters?
User :   but no blisters
Doctor :   pus
User :   only red and itching
Doctor :   ok
Doctor :   have yo uused any medication till nbow
User :   ye
User :   ya
Doctor :   what ahve you taken
User :   i ahve used calamine lotion
User :   but right now from last 2 days i am not using anything
Doctor :   what have 9ou used
User :   i am not using anything from last 2 days
User :   i want your advice before going ahead
User :   which medicine should i use?
Doctor :   with your description
Doctor :   i feel that you should get your self medically examined becaouse
Doctor :   becou8ae most of the skin infection are case sensitive
Doctor :   and could only be diagnosed on physical examination
User :   ok.
Doctor :   and its better for you to go to any general practicvioner
Doctor :   not ncessarily a dermatologist
Doctor :   for the itching you can take cetzine tablet
Doctor :   and continue with the lactocalamine though it doesnt subside the infection
Doctor :   it has soothing effect though
Doctor :   ok
Doctor :   anthing i can help you further
User :   ok doc. thanks
User :   i will go to some general prctionar and get done with this
Doctor :   ok
Doctor :   thankds
User :   thanks Doc.
Doctor :   for consulting
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor